# SDR SWAA2025040702220

- Difficulty date: March 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RAIL NUT PLATE OUTBOARD FIXED LEADING EDGE OFSS 604 AT RT WING 2025-171990<[01] REPLACED RAIL NUT PLATE OUTBOARD FIXED LEADING EDGE OFSS 604 AT RT WING BETWEEN OSS 362.51 TO 384.24 IAW. B737-800 SRM 51-10-02-0G-0 ITEM 9 ; SRM 51-40-02-0G-0 AND DWG 112A4402 SHEET: 41 REV: A  MEASURE OF CRACK IS L= 0.438 IN TOOL USED: DIGITAL CALIPER P/N:500-197-30 S/N: A21043202 DUE DATE: 30-DEC-25;[02] COMPLETED JOB
